Factorisations of distributive laws

Kraehmer, U. and Slevin, P. (2016) Factorisations of distributive laws. Journal of Pure and Applied Algebra, 220(4), pp. 1403-1418. (doi: 10.1016/j.jpaa.2015.09.008)

110475.pdf - Published Version
Available under License Creative Commons Attribution.



Recently, Böhm and Ştefan constructed duplicial (paracyclic) objects from distributive laws between (co)monads. Here we define the category of factorisations of a distributive law, show that it acts on this construction, and give some explicit examples.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kraehmer, Dr Ulrich
Authors: Kraehmer, U., and Slevin, P.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Pure and Applied Algebra
Publisher:Elsevier B.V.
ISSN (Online):1873-1376
Copyright Holders:Copyright © 2015 The Authors
First Published:First published in Journal of Pure and Applied Algebra 220(4):1403-1418
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
586201Homological algebra in monoidal categories: From Hopf algebroids to operads and back.Ulrich KraehmerEngineering & Physical Sciences Research Council (EPSRC)EP/J012718/1M&S - MATHEMATICS